中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-3 of 3)

Filters    
Items/Page:    Sort:
Multiphase until formulas over Markov reward models: An algebraic approach [期刊论文]
THEORETICAL COMPUTER SCIENCE, 2016-01-01, 卷号: 611, 页码: 116-135
Xu, M; Zhang, LJ; Jansen, DN; Zhu, HB; Yang, ZY
  |  
 
characterizations of locally testable linear- and affine-invariant families [期刊论文]
Theoretical Computer Science, 2011-01-01, 卷号: 414, 期号: 1, 页码: 55-75
Angsheng Li; Yicheng Pan

 
asymptotic granularity reduction and its application [期刊论文]
Theoretical Computer Science, 2011-01-01, 卷号: 412, 期号: 39, 页码: 5374-5386
Su Shenghui; L&#; Shuwang; Fan Xiubin
  |  
 

1

 

Valid XHTML 1.0!
Copyright © 2007-2020  中国科学院软件研究所 - Feedback
Powered by CSpace